# SDR DALA2024092309342

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 32,360 hours, 4,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3329 EMER ESCAPE PATH LIGHT AT 42AB INOP. CORRECTIVE ACTION: RETERMINATED WHITE WIRE AT ROW 42AB WALL DISCONNECT. REF A330 ESPM 20-48. OK FOR SERVICE. (6023562)
